# SDR SWAA2016042951438

- Difficulty date: April 22, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 5,990 hours, 2,563 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: W11402720
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK.  LT WING BODY OVERHEAT CAME ON CLIMB OUT & WOULD NOT EXTINGUISH.  R & R LOOP IAW WDM.
